Clen and nose bleeds?
- 04-19-2004, 03:48 PM
- 04-19-2004, 03:51 PM
I'd say it is increased blood pressure. Lowering the dose may help.
- 04-19-2004, 04:04 PM
If it is from blood pressure then do not even bother continuing to use it. 40mcg is already a low dosage, so going lower is pointless.
Is it possible that it was induced by allergies?
04-19-2004, 05:27 PM
Not sure about the allergies. The GF wants to know if clen thins the blood. The nose bleed itself did not concern her that much it is more the fact that it took awhile to clot.
04-19-2004, 05:31 PM
Agreed. Personally, i get nose bleeds from Clen, high doses of Ephedrine and almost all oral AS or PH. Increased bp is usually always the key factor.Originally Posted by size
Similar Forum Threads
- By johnyq in forum SupplementsReplies: 5Last Post: 01-16-2009, 01:02 PM
- By Necroticism in forum AnabolicsReplies: 8Last Post: 02-11-2008, 11:37 AM
- By spoofy in forum AnabolicsReplies: 17Last Post: 01-16-2004, 10:03 PM
- By JBlaze in forum AnabolicsReplies: 25Last Post: 09-15-2003, 02:34 AM
- By Heavyt in forum AnabolicsReplies: 1Last Post: 07-03-2003, 03:36 AM